# SDR UIEA201806051043

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,177 hours, 17,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32896961
- Part serial: 1362
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT PACK BITE.  AFTER LEFT PACK BITE, LOW LIMIT VALVE FAILED.  REMOVED AND REPLACED THE LEFT PACK LOW LIMIT CONTROL VALVE IAW AMM 21-51-11.  OPS CHECKED NORMAL, NO LEAKS NOTED.
